MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS02, 5X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTS02, 5X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS02
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with an additional trocar unit and a small piece of metal.No damages or physical non-conformances were observed on both of the units that were returned.Applied medical has reviewed the details surrounding the event and related products.At this time, applied medical is unable to determine the origin of the small piece of metal or confirm that a product malfunction occurred, as the returned applied medical trocars do not have any metal components.
 
Event or Problem Description
Procedure performed: unknown.Event description: a small piece of metal was found inside the sleeve.Limited information was available at the time of reporting.An email is available that states that yes, the problem could cause harm.Additional information from applied medical representative via email on october 3, 2019: gbmc report of product failure form provided: "small piece of metal found inside trocar".Yes, in the reporters opinion the problem could cause harm to employee or patient.Type of intervention: unknown.Patient status: unknown.

Brand Name
CTS02, 5X100 KII SLEEVE ZTHR 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9558255
Report Number2027111-2020-00301
Device Sequence Number2375403
Product Code GCJ
UDI-Device Identifier00607915123499
UDI-Public(01)00607915123499(17)220606(30)01(10)1359322
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model NumberCTS02
Device Catalogue Number101208701
Device Lot Number1359322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1